# SDR AALA202310302504

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 13,753 hours, 3,813 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT WE GOT A SMOKE LAVATORY SMOKE ECAM MESSAGE FOR LAVATORY D THAT SELF CORRECTED IN TEN SECONDS. MAINTENANCE PERFORMED INSPECTION OF LAVATORY D SMOKE DETECTOR. NO DEFECTS WERE NOTED PER AMM 26 17 00.
